Also, can side effects, nausea, moodiness, emotional drama, take 5 weeks or longer to go away. I am on 150 mg.
Hi Depresses, I too was on Bupropion HCL, and NO it should not take 5 weeks at all. It is a very mild Anxiety drug. Bupro. was an add on to a list of other drugs I was taking. The side effects you describe are not really associated with Bupro. It does say take with food, that may explain the nausea. The others sound like untreated conditions. I hope you are going to a Psychiatrist for your problem. A general practitioner just does not have the special training need to treat or prescribe and monitor these drugs. Looks like you need to change drugs quickly. I took 4 Bupr's all at once, didn't do a thing for me. (DON'T DO THAT)!!! every one is different. Go back to the Doctor. Keep us posted OK Take care Dave
You may need an increase in dosage. The usual theraputic level for Wellbutrin XL is 300mgs. I would let the doctor know you are not feeling better and ask about an increase. The nausea should have subsided by now. The moodiness maybe controlled at a higher dose.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2010 • 1 answer
Posted 12 Sep 2012 • 2 answers
Posted 2 Nov 2014 • 2 answers
Posted 11 Jan 2015 • 3 answers
Posted 18 Dec 2016 • 4 answers